My pdoc lowered my Geodon evening dose from 100mg to 80mg. Two side got better. I still have several more side effects, but this helps.
I’m glad that’s helping. Are your symptoms staying manageable on the lower dose?
Yes. I used to take 100mg with the evening dose and now it’s 80mg at night. There’s no difference in symptoms between taking 100mg and taking 80mg at night.
I take 80mg at night and 20mg in the morning. It’s when I dropped the morning dose for two days that my symptoms became unmanageable. So, I’m taking it again. It’s too bad because most of side effects were gone with only taking 80mg at night. That was my initial dose.
You eating a somewhat healthy diet and getting regular exercise in? Even walking half an hour a day makes a world of difference.
Yes, I definitely exercise. I eat healthy when we go out to restaurants too. At least two out of my three meals a day are healthy.
Now I’ve noticed 4 side effects got better.
Geodon has a lot of side effects. I was able to go from 80 mg twice a day to 40 mg twice a day. Things are better. Wanted to go off of it completely but can’t. I take Latuda also.
@TomCat thanks for sharing.